# SDR SIMA20250814001

- Difficulty date: August 14, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 21,987 hours, 14,773 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-009 FWD CARGO DOOR CUTOUT LWR SILL LWR SURFACE HAS NUMEROUS SCREW HOLES CORRODED. (MAJOR REPAIR) (LEVEL 2 CORROSION). RAR FWD CARGO DOOR CUTOUT LWR SILL LWR IAW ERJ 175 SRM 51-40-08
